Bacterial Vaginosis, 19 wks pregnant, Is metrogel vaginal safe?
I recently was diagnosised with Bacterial Vaginosis, my doctor prescribed metrogel vaginal, but after researching online, I'm not sure it is safe for the fetus. Has anyone taken this during pregnancy or can confirm this drug is safe? I plan on contacting my doctor with my concerns.
Asked by Graig Reinsvold 4 months ago.
There has been no experience to date with the use of METROGEL-VAGINAL in pregnant patients. Metronidazole crosses the placental barrier and enters the fetal circulation rapidly. No fetotoxicity or teratogenicity was observed when metronidazole was administered orally to pregnant mice at six times the recommended human dose (based on mg/m²); however, in a single small study where the drug was administered intraperitoneally, some intrauterine deaths were observed. The relationship of these findings to the drug is unknown. There are, however, no adequate and well-controlled studies in pregnant women. Because animal reproduction studies are not always predictive of human response, and because metronidazole is a carcinogen in rodents, this drug should be used during pregnancy only if clearly needed. Answered by Yuk Ufford 4 months ago.
I'm on Flagyl now for BV. It's perfectly harmless. You're out of your 1st trimester so prescriptions that your Doctor prescribe should not harm the baby. Leaving BV untreated could cause more of a headache. Answered by Ethelyn Branscomb 4 months ago.
Using Metrogel vaginal gel?
will this discharge lessen the longer I take it. My boyfriend is coming home on saturday and would be sooo embarrassed if it is still there.
Asked by Kasandra Eversley 4 months ago.
Yes, I have used MetroGel and developed the 'yeast like stuff' also. However, sometimes, a real Yeast infection can develop while you are on MetroGel - (I have had this happen . also.) Antibiotics (like MetroGel) can change the chemistry of the vagina and can cause a yeast infection. Even if you take oral antibiotics , women can develp Vaginal yeast infections Antibiotics make your more susceptible to yeast infections. Contact your doctor to be sure and find out what is going on. Answered by Dannielle Maliszewski 4 months ago.
I am so sorry, feel so sad for you. It is used during pregnancy, all I can find that sounds a cautionary note is... "This medication should be used only if clearly needed during pregnancy. Oral antibiotics have been used to treat vaginal infections during pregnancy." No site I have looked at says it must not be used in pregnancy, most say only if it is clearly necessary. No site implicates it in a miscarriage. These things happen, I had an early miscarriage and was not taking any medication. It happens. Answered by Marlin Mihelich 4 months ago.
yes I have used it. and it is from the gel..call your doctor just to make sure. Answered by Marylee Felber 4 months ago.
what are you other symptoms? first be sure it is bacterial vaginosis if it is indeed bv, i can share the remedy which worked for me to ready my story in detail please visit www.my-bvcures.info Answered by Tillie Denham 4 months ago.
Question About Metrogel Vaginal?
Okay so this is maybe TMI... But it's 10:30 pm, so I can't call my doctor!So, I've been taking the metrogel for possible BV for 5 days so far (need to for 7.) I'm 15 weeks 4 days pregnant. I'm experiencing a major amount of clumpy white discharge since taking it, and it's sooooo bad that...
Asked by Ermelinda Durate 4 months ago.
Okay so this is maybe TMI... But it's 10:30 pm, so I can't call my doctor! So, I've been taking the metrogel for possible BV for 5 days so far (need to for 7.) I'm 15 weeks 4 days pregnant. I'm experiencing a major amount of clumpy white discharge since taking it, and it's sooooo bad that it's literally clogging my vagina. Is this normal?? Thanks and sorry, I know it's TMI! Answered by Hal Enbody 4 months ago.
It sounds like you may have an infection and this gel is not helping. I'd go back to your OB/GYN if I were you. Good luck! :-) Answered by Kelsie Ehrhardt 4 months ago.
When to use MetroGel-Vaginal?
I was wondering if it is okay to use MetroGel-Vaginal during the last days of my period...I have some left over from the last time I had vb.
Asked by Cristine Rulapaugh 4 months ago.
First, make sure it's BV that you have again. Then get a prescription from your DR. and then take it. I personally wouldn't take it just because it has to be absorbed and I wouldn't put to something in when I already have something coming out. Answered by Delcie Majeau 4 months ago.
If its the last days you should be ok as long as you don't have a heavy flow. Sorry TMI? Answered by Julee Trulson 4 months ago.
i believe it is ok to use it Answered by Jennell Bulland 4 months ago.
Metrogel vaginal cause yeast infection?
I used it for one day then discovered bad discharge. I went to my obygn today and she said I have a yeast infection. I'm just curious if it's from that metrogel cause ive never had a yeast infection before this.
Asked by Raina Slanker 4 months ago.
Yes it's an antibiotic and kills the bad and good bacteria in your body. The good bacteria keep yeast infections away and bacterial infections. So, it's always a risk when taking something like this. You need to build up your good bacteria again to get things under control. You can eat yogurt or kefir and you can also insert both vaginally with a tampon. Kefir is always better because it has more probiotics than yogurt. Be sure to get plain in either case. Answered by Lelia Idiart 4 months ago.
Have you cut sugar completely from your diet. If not you'll be fighting a losing battle. Answered by Deloris Goughnour 4 months ago.
Will MetroGel Vaginal affect my unborn child?
I am 20 weeks and 6 days pregnant. I was prescribed a MetroGel by my NP when I was 18 weeks. I only started using MetroGel 2 days ago. I am not sure if I still have bacterial vaginosis. Should I still be using it? Is it safe for my uborn child? HELP!
Asked by Johnsie Dial 4 months ago.
if ur dr. prescribed it to u then its safe---call ur dr. and find out but like the person before me said --if its left untreated it will do more damage than if u use it. Answered by Hazel Dalmida 4 months ago.
Ask the drug store who filled it. Chances are the infection if left untreated would do more damage than the medication Good luck Answered by Janetta Plemel 4 months ago.
I would check w/ your doc this may be unsafe. Answered by Kam Abaloz 4 months ago.
Can you have sex while using metrogel vaginal cream?
I tried looking it up online but it doesn't mention anything about sex and I just want to make sure.
Asked by Zenobia Mogollon 4 months ago.
only if you are over 18 yrs. old, married,have a source of income and can be a responsible parent and member of society. Answered by Nelida Teager 4 months ago.
Metrogel Vaginal Cream Answered by Wava Brumbach 4 months ago.
Well first of all its way too messy for sex while you have the cream in also it breaks condoms even if you wash the cream out. you have to wait a day or two all clean for that not to happen. I'm not sure if it effects birth control but you'll be taking a risk w/ or w/o condoms with getting pregnant and passing on your yeast infection to him. Answered by Jinny Takashima 4 months ago.
why would u want to have sex while vaginal cream is in there???? let the cream work. if it s for a infection then u dont need to be having sex. he will be irrated and so will u. smh just let the cream work... Answered by Cyndi Ecord 4 months ago.
No sex using vaginal medications! Not until it is all gone. Answered by Darby Parliman 4 months ago.
You should not have sex while you have a vaginal infection- period! That's common courtesy. Answered by Kaley Chauhan 4 months ago.
Am I pregnant or is it the metrogel vaginal gel?
I got my period April 25, 2009, one day before it was due and it was normal , five days. But arent i supposed to ovulate May 9th, 2009. Nothing came but all the other times previosly it came on time.This time i am taking that gel. Is it that?
Asked by Alphonse Wedding 4 months ago.
My period was normal and nothing was wrong and i started taking the medication three days before i was due to ovulate today, May 9th and nothing. I became nauseaus and dizzy and everything since i started taking the cream. I get this way everytime after i take it. I suspect it is the cream interfering. Is metrogel the reason? Could this medication have interfered wit my cycle? Or could i be pregnant? I had unprotected sex May 1st, one two days after my period ended. It also made me discharge but it is not the ovulation discharge i usually get. Wat is it? Answered by Assunta Chaddock 4 months ago.
I don't think you are pregnant. Have you missed a period? I think it was probably the medicine. Answered by Antonia Lebrane 4 months ago.
I am so sorry, feel so sad for you. It is used during pregnancy, all I can find that sounds a cautionary note is... "This medication should be used only if clearly needed during pregnancy. Oral antibiotics have been used to treat vaginal infections during pregnancy." No site I have looked at says it must not be used in pregnancy, most say only if it is clearly necessary. No site implicates it in a miscarriage. These things happen, I had an early miscarriage and was not taking any medication. It happens. Answered by Cherelle Dubicki 4 months ago.
Metrogel vaginal 0.75% question? please help?
I just got this gel, and already used the first applicator, it says QTY 70?! but its only for 5 days. Doesn't Qty usually mean days its to be taken? I sure hope that its not 70 otherwise I probably used too much
Asked by Vernell Hasenfuss 4 months ago.
The QTY 70 means there are 70 grams in the tube. This medication comes in 40-gram and 70-gram tubes. Answered by Fiona Vandeventer 4 months ago.